CONVERGENCE FOR NON-STATIONARY ADVECTION- DIFFUSION EQUATION
  • Author(s): Khaing Khaing Soe Wai ; San San Tint
  • Paper ID: 1701398
  • Page: 280-283
  • Published Date: 30-07-2019
  • Published In: Iconic Research And Engineering Journals
  • Publisher: IRE Journals
  • e-ISSN: 2456-8880
  • Volume/Issue: Volume 3 Issue 1 July-2019
Abstract

In this paper, we first consider parabolic advection-diffusion problem. And, we study a characteristic Galerkin method for non- stationary advection diffusion equation. Then, we prove the stability and convergency of these method.

Keywords

Advection- Diffusion Equation, convergency, characteristic Galerkin method

Citations

IRE Journals:
Khaing Khaing Soe Wai , San San Tint "CONVERGENCE FOR NON-STATIONARY ADVECTION- DIFFUSION EQUATION" Iconic Research And Engineering Journals Volume 3 Issue 1 2020 Page 280-283

IEEE:
Khaing Khaing Soe Wai , San San Tint "CONVERGENCE FOR NON-STATIONARY ADVECTION- DIFFUSION EQUATION" Iconic Research And Engineering Journals, 3(1)